Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

On Mild Solution of Abstract Neutral Fractional Order Impulsive Differential Equations With Infinite Delay

No Thumbnail Available

Date

2018

Journal Title

Journal ISSN

Volume Title

Publisher

Eudoxus Press, LLC

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Journal Issue

Abstract

We prove the existence and uniqueness of fractional neutral impulsive differential equations with infinite delay via contraction mapping principle and fixed point technique for condensing map. We use the resolvent operator technique for integral equations to make the mild solution of the problem more appropriate. © 2018 by Eudoxus Press, LLC. All rights reserved.

Description

Keywords

Fractional Differential Equations, Fractional Order Impulsive Conditions, Infinite Delay, Neutral Differential Equations, Resolvent Operators

Turkish CoHE Thesis Center URL

Fields of Science

Citation

Anguraj, A.; Kanjanadevi, S.; Baleanu, Dumitru (2018). "On mild solution of abstract neutral fractional order impulsive differential equations with infinite delay", Journal of Computational Analysis and Applications, Vol. 24, No. 7, pp. 1232-1244.

WoS Q

Scopus Q

Q4

Source

Journal of Computational Analysis and Applications

Volume

24

Issue

7

Start Page

1232

End Page

1244
Google Scholar Logo
Google Scholar™

Sustainable Development Goals

9

INDUSTRY, INNOVATION AND INFRASTRUCTURE
INDUSTRY, INNOVATION AND INFRASTRUCTURE Logo

11

SUSTAINABLE CITIES AND COMMUNITIES
SUSTAINABLE CITIES AND COMMUNITIES Logo

15

LIFE ON LAND
LIFE ON LAND Logo

17

PARTNERSHIPS FOR THE GOALS
PARTNERSHIPS FOR THE GOALS Logo